MathSciNet Relay Station
MathSciNet bibliographic data
MR2393082 14J10 (14E30)
Kebekus, Stefan; Kovács, Sándor J. Families of canonically polarized varieties over surfaces. Invent. Math. 172 (2008), no. 3, 657–682.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement